# SDR AALA20001854

- Difficulty date: October 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 360 FRAME CORRODED BETWEEN STRINGER 17R AND 16R, 18 INCHES BY 4.5 INCHES.  INSTALLED REPAIR DOUBLER PER ESO 11697 DATED 10/12/00.  (M)
